# SDR UPS99229358

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Engine: Rroyce TAY65154
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A ON TEST FLIGHT, PERFORMED TEST EVENT SHUT DOWN OF NR 2 ENGINE.  ENGINE NR 2 WAS THEN RESTARTED WITH ALL PARAMETERS NORMAL.  MINUTES LATER AS NR 2 ENGINE WAS ADVANCED TO CRUISE SETTING, ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENT.  PRECAUTIONARY SHUTDOWN ACCOMPLISHED.
